Home » Frequently asked Questions on Health » Do birth control pills lead to weight gain?

Do birth control pills lead to weight gain?

Q: I have been taking birth control pills from the past one year. I have gained 10 kg weight. I suspect that this is because of the pills. Is it true that women gain weight because of these pills? What is the remedy for that?

A:There is no scientific evidence for the same, though theoretically, it is believed to be so. The only way to find that out is to switch to IUD method for birth control. You can talk to your doctor and only after 3 months of switching over will you be able to say that the pills were the cause for your weight gain. Regular walks and exercise will keep you fit.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------